MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Arjo was informed about broken side rail from enterprise 9000x bed.The device was inspected by an arjo service technician.It was clarified that side rail lower arm was ripped off from the bed frame.It was suggested by the arjo service technician that the side rail was damaged by a mentally ill patient.Arjo received in total 3 complaints from the same customer with the same malfunction (b)(6); 3007420694-2024-00314, (b)(6); 3007420694-2024-00315 and (b)(6); 3007420694-2024-00321).This report refers to (b)(6); (3007420694-2024-00321).
 
Additional Manufacturer Narrative
According to the arjo service technician, more than one bed was damaged in the same way and the damage to the side rail was most likely intentional.The device was taken out of use.The customer didn't want repair at this time.The review of post-market surveillance data revealed that the main factor which could lead to the side rail detachment might be related to an excessive force applied to the side rail.This is in line with the information received and the bed frame condition.Arjo device did not fail to meet its performance specification since the side rail lower arm was most likely intentionally ripped out by a patient.There was no injury reported.The complaint was assessed as reportable due to the side rail detachment.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key20901128
Report Number3007420694-2024-00321
Device Sequence Number18405252
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190404
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Initial Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown